You are here:

Pain Management/Effects of Long Term Use...


Julie wrote at 2015-03-09 23:00:23
RE Long-term Usage of Ibuprofen: In addition to other reported side-effects, I noticed that I was experiencing chest pain and wheezing. I have chronic back pain and didn't know what else to take. As soon as I discontinued the Ibuprofen, the pain (and wheezing) went away. Did I cause permanent heart damage from its 3-month usage? I was taking 200-600 mg each day. I was swallowing it like candy. Can Tylenol arthritis-strength do the job, and are there any long-term side-effects from that drug, too?

Pain Management

All Answers

Answers by Expert:

Ask Experts


Eric Kaminetsky, PharmD Candidate


I can answer questions regarding the pharmacologic treatment of pain, the management of drug side effects, obstacles in pain management, and the philosophy of pain management including hospice care.


Graduate student in pharmacy
Community pharmacy experience
Hospice pharmacy experience
Knowledge of pharmacy law
PharmD Candidate at Philadelphia College of Pharmacy
GPA 3.8
Dean's List 9 consecutive semesters

©2016 All rights reserved.